# SDR SWAA2023081780893

- Difficulty date: July 21, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFF PLATE IS CRACKED<[01] WELDED CRACK ON AFT CARGO BAY FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 PARAGRAPH 4.B.(2) AND (4). REPAIR AREA STILL REQUIRES A DYE PENETRANT INSPECTION. EQUIP USED: WELDING MACHINE E10583 CAL DUE DATE 01/2024;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1; 2; 3 CAL DUE: 08/23;[04] SANDED WELD REPAIR AREA PER SRM 53-60-15-2R-1 PARAGRAPH 4.B.(5);[05] VERIFIED CORRECTIVE ACTION STEP 4.;[06] COMPLETED ALL MAINTENANCE ACTIONS.;[07] VERIFIED MEASUREMENT TABLE
